# SDR 06FDEA1227

- Difficulty date: March 24, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB JACKSCREW COMPARTMENT LWR MID SPAR CHORD CHAFED JUST FWD OF STAB SLIDING SEAL, FIN STA 230, LT SIDE.  *S/D*  REPAIRED PER FED EX EA 7-5530-96617.
